# SDR IPXA10658361

- Difficulty date: January 26, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143T63004
- Part serial: 000527
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQUENCE NR 327-F1-02 AFT CARGO DOOR AT BETWEEN STA 1246 TO 1263 AT STR 29R-32R.  EXISTING REPAIR DOES NOT CORRELATE TO A SRM     AFT CARGO DOOR OUTER SKIN REPAIRED IAW RS R52-00-36597 & UPS EO B767-5230-36491-A JUST AT STA1246-1263 BTN STR29R AND 32R, FINAL CUTOUT SIZE IS 7" X 2.75" WITH AN ADD INSURANCE CUT 0.040" THIS IS CLASSIFIED AS A MAJOR REPAIR REF B767-5230-36491-A THIS REPAIR IS TIME LIMITED UNTIL 01FEB2011.
